# SDR UALA2013042202745

- Difficulty date: April 19, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 68,203 hours, 9,707 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10178
- Condition: Warning Light
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT IDG INOPERATIVE WITH DRIVE LIGHT ILLUMINATED.     LEFT IDG DISCONNECTED.  REPLACED LEFT IDG, OPS TESTED OKAY.  OIL LEAK CHECKED OK AFTER IDG INSTALLED.
